Hello to everyone who has been following me in regards to the infusions. I was told last Tuesday that my liver function test was high, changed from 43 to 75 as part of my blood test before having 2nd infusion. I received another call last Friday to say the Consultant has agreed to me having the 2nd infusion Tuesday 7th July. My first infusion went very well, no side effects. I will drink lots of water, more than normal on Monday and Tuesday, especially, with the hot weather.
Just the last couple of days I have felt more pain in my right side, neck, hand and foot with stiffness in the morning. I am not surprised as I have reduced the prednisolone now down to 10mg and I take oxycodone 30mg at night and in the morning. I have reduced the morning dose to 20mg.
I have only one concern and that is blurred vision from time to time throughout the day. I called in to Specsavers as I am due a yearly eye test and explained what was happening. I was told to wait to have the eye test until I am on a balanced dose of steroid which is to be 7.5 mg until I see the Biologics apt on 5th August. I expect she will speak with the Consultant as in past appt's to discuss what happens next? If I can have the 3rd infusion it is scheduled for August 6th. I don't know if the Consultant decides to continue to reduce the steroids or keep me on 7.5mg. The optician said the blurred vision is caused by the steroids but the change in my vision didn't start until I started to reduce the steroids by 2.5mg weekly.
Has anyone else had a problem with blurred vision whilst on steroids or Tocilizumab infusions?
I hope everyone is ok and enjoying the warm weather and not suffering more pain.
Take care, wishing you all well. xx Sue